On -d 2 dx 2 +V where V has infinitely many “bumps”
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, p. 7-13
@article{AIHPA_1983__38_1_7_0,
     author = {Klaus, M.},
     title = {On $- \frac{d^2}{dx^2} + V$ where $V$ has infinitely many ``bumps''},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {1},
     year = {1983},
     pages = {7-13},
     zbl = {0527.47032},
     mrnumber = {700696},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__38_1_7_0}
}
Klaus, M. On $- \frac{d^2}{dx^2} + V$ where $V$ has infinitely many “bumps”. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, pp. 7-13. http://www.numdam.org/item/AIHPA_1983__38_1_7_0/

[1] J.D. Morgan Iii, I. Op. Theory, t. 1, 1979, p. 109-115. | MR 526292 | Zbl 0439.35022

[2] M. Reed, B. Simon, Methods of Modern Mathematical Physics, t. II, Academic Press, 1975. | Zbl 0308.47002

[3] B. Simon, Quantum Mechanics for Hamiltonians defined as Quadratic Forms, Princeton Univ. Press, 1971. | MR 455975 | Zbl 0232.47053

[4] D. Pearson, Comm. Math. Phys., t. 60, 1978, p. 13-36. | MR 484145 | Zbl 0451.47013

[5] M. Reed, B. Simon, Methods of Modern Mathematical Physics, t. IV, Academic Press, 1978. | Zbl 0401.47001

[6] T. Kato, Perturbation theory for linear operators, Second Ed., Springer, 1976. | MR 407617 | Zbl 0342.47009

[7] P.A. Deift, Duke Math. J., t. 45, 1978, p. 267-310. | MR 495676 | Zbl 0392.47013